Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Full metadata record
DC FieldValueLanguage
dc.contributor.authorWu, K.en
dc.contributor.authorWang, J.en
dc.contributor.authorLim, C.en
dc.identifier.citationNonlinear Dynamics, 2018; 94(3):1763-1773en
dc.description.abstractThis paper studies the problem of mean square asymptotical synchronization and H∞ synchro- nization for coupled stochastic reaction–diffusion sys- tems (SRDSs) via boundary control. Based on the deduced synchronization error dynamic, we design boundary controllers to achieve mean square asymptot- ical synchronization. By virtue of Lyapunov functional method and Wirtinger’s inequality, sufficient condi- tions are obtained for ensuring mean square asymptoti- cal synchronization. When coupled SRDSs are subject to external disturbance, mean square H∞ synchroniza- tion is investigated and corresponding criterion is pre- sented under a designed boundary controller. In addi- tion to focusing on systems with Neumann bound- ary conditions, we also briefly study coupled SRDSs with mixed boundary conditions and sufficient condi- tions are provided to achieve the desired performance. Numerical examples are used to verify the effectiveness of our theoretical results.en
dc.description.statementofresponsibilityKai-Ning Wu, Jian Wang, Cheng-Chew Limen
dc.publisherKluwer Academic Publishersen
dc.rights© Springer Nature B.V. 2018.en
dc.subjectSynchronization; Stochastic reaction–diffusion systems; H∞ synchronization; boundary controlen
dc.titleSynchronization of stochastic reaction-diffusion systems via boundary controlen
dc.typeJournal articleen
pubs.library.collectionElectrical and Electronic Engineering publicationsen
dc.identifier.orcidLim, C. [0000-0002-2463-9760]en
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.